Reply to "Comment on 'Accurate and fast numerical solution of Poisson's equation for arbitrary, space-filling Voronoi polyhedra: Near-field corrections revisited'"

TitleReply to "Comment on 'Accurate and fast numerical solution of Poisson's equation for arbitrary, space-filling Voronoi polyhedra: Near-field corrections revisited'"
Publication TypeJournal Article
Year of Publication2012
AuthorsAlam A, Wilson BG, Johnson DD
Journal TitlePhysical Review B
Volume86
Pages127102
Date Published09
Type of ArticleEditorial Material
ISBN Number1098-0121
Accession NumberWOS:000309178100013
Keywordscells
URL<Go to ISI>://WOS:000309178100013
DOI10.1103/PhysRevB.86.127102
Alternate JournalPhys. Rev. B